Skip Navigation

Radiation and Fatigue

Hi, I'm Susan

Hi! I was diagnosed with stage 1A ER positive breast cancer at the end of May. In June I had a lumpectomy to remove cancer, it was less then 2 cm. Had 2 nodes removed, no invasion in lymph nodes. Started radiation therapy in August. Just finished 33 treatments one week ago today. About the same time I started radiation therapy was put on Anastrozole. I had some fatigue several weeks into therapy but the last week I was really fatigued. This past week I am more fatigued then ever. Should it be getting better, not worse? I was on hormone pellets when I was first diagnosed and since starting the hormone blockers have started to have menopause symptoms. Started on an antidepressant for hot flashes Venlafaxine, had loss of appetite, nausea and found out I should not take if I have glaucoma. Oncologist then put me on Duloxetine. Not seeing many side effects from this but really concerned about long term use, thinking of getting off of these. I have been on them for 2 weeks now. About a month to six weeks ago I started having a constant burning pins and needle sensation in my face and scalp. This is constant but intensifies from time to time, which could be due to hot flashes. The only thing I have taken constantly in past 6 weeks is the Anastrozole and radiation therapy. In the past I have had all the menopause symptoms and never pins and needles sensation in face. None of my doctors seems to know why this is happening. Anyone else with these issues?

  • Post #1
  • Thu Sep 30, 2021
Hi, I'm Boymom

I am on Anastrazole but used something else in the past. Cant remember why I switched though. I know there are several options to try so might be worth another conversation. I was both ER/PR+ but also HER2+ I did have my ovaries removed which has seemed to help the hot flashes and extreme swings.

  • Post #2
  • Wed Oct 20, 2021

Add to Discussion

Sign in or Join (free) to add to this discussion. Add to this discussion